# SDR TWAA9909801

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 2330 · Entertainment System
- Part: Light
- Condition: Failed
- Location: P5 Panel
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WAS COMING FROM THE PILOTS OVERHEAD PANEL UNTIL THE CIRCUIT BREAKER POPPED.  SMOKE WAS FROM A LIGHT PANEL LABELED VIDEO ON.  MADE AN UNSCHEDULED LANDING AT PHX.  MAINTENANCE DEACTIVATED THE SYSTEM AND THE FLIGHT CONTINUED.  CHECK-C 6-13-99 LAX.  *S/D*  FINAL CORRECTION WAS REPLACEMENT OF THE LIGHT ASSEMBLY (P/N 434-674-1005-1114) FOR THE VIDEO ON INDICATOR LIGHT IN THE (P/N 233T3230-1) PANEL ASSEMBLY ON THE P5 PANEL,  EQUIPMENT NUMBER M1111.
